MathSciNet Relay Station
MathSciNet bibliographic data
MR1438146 58E11 (53C20 58G30)
Anderson, Michael T. Extrema of curvature functionals on the space of metrics on $3$-manifolds. Calc. Var. Partial Differential Equations 5 (1997), no. 3, 199–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement